Doctor insights on:
Clindamycin Bad Taste In Mouth
I had an infected upper third molar extracted a month ago. Was on a 10 day course of Clindamycin. Still feel sick; fatigue, bad taste, and body pain??
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Will clindamycin kill my mouth infection. I was told to take one tablet twice daily. Is this correct? I still get episodes of bad pain on day 3
Infections to be resolved require these three things-
1. Appropriate antibiotics
2. Remove or treat the cause
3. Your body's healing powers.
If you have all three at work, it should solve the problem, although nothing is 100% full proof. Discuss with your own dentist or find one you trust (your question suggests otherwise). ...Read more
Clindamycin 150starting tuesday medication says take 2 capsules by mouth twice day took it 1 capsule twice day how to finish treatment did I benefit t?
Depends: On what you were taking it for. Either dose is reasonable. Ask the doctor who gave it to you, what he or she would advise now. ...Read more
Had clindamycin in er, jaw swelled they checked for tumor, there wasn't any but swelling still im mouth 3 months later... Why?
I am being treated for strep. I have formed lump in my mouth that is very painful and seems unrelated. If it is an abscess will clindamycin help it?
Go back to doctor: This needs to be examined in order to be diagnosed. You do not say where this is located, the size, whether it is tender, painful, fluctuant, etc. Go and see your doctor. This is rather an unusual story. ...Read more
No: If it was meant to be applied to the skin, do not ingest it. It is not toxic, but it will not work well and there is a small risk of causing intestinal problems. ...Read more
Hypochondriac with rash from clindamycin dr said it's a drug rash but I didn't mention a sore in mouth below molar scared of Stevens-Johnson syndrome?
Hypochondriasis...: ...takes a lot of our time. Hi. I sympathize, and I'm not blaming, but hypochondriasis hurts everyone, but most of all, the hypochondriac. A sore in your mouth IS NOT S-J SYNDROME! ...Read more
I have had same cluster of bumps (pimples) on my chin/corner of mouth for 10months. I'm on doxycycline and use benzaclin (clindamycin and benzoyl peroxide)...What can it be besides acne?
Perioral Acne: The treatment you are using seems appropriate. Call your dermatologist for tweeking, if need be. ...Read more
When my patients report these symptoms to me, the most obvious thing is Reflux, which is stomach acid coming up into the esophagus. It is provoked by spicy foods, tomato sauce, garlic, carbonated drinks, chocolate, coffee, eating too large a meal, going to bed shortly after having a meal, drinking liquid before bed. Hope this helps.
Check out my website CardioGauge. Com for heart health education ...Read more
YES: One of side effect, chew mint and taste will disappear. ...Read more
I'm 21 and I've noticed a recurring bad taste in mouth, sour almost im terrified that it could be diabetes, could it?
That's relative: That would be subjective if we are talking about food. Medically, it would be a taste that you personally felt was not normal, or one that was anoying, or of sudden onset and persistant despite the absense of food or drink. ...Read more
Anesthesia....: ...Some of the chemicals used in anesthesia may cause this, or it could be from dry mouth. If you had inhalation general anesthesia, the gasses may have been chemically bound to the water content in your mouth. This will clear after a while. ...Read more
Dehydration? Meds?: Drugs that dehydrate can cause this, not drinking enough h2o can, and medications which cause dry mouth (and their are many), all encourage the growth of bacteria in your mouth which can makes things "not right." also, many patients on antibiotics have a metallic or earthy feel in the mouth, and things taste bad. However, this should last until you finish the course. A zinc defiency does this. ...Read more
I am experiencing toothache. The following also describes me: Bad taste in mouth. What should I do?
Halitosis: Halitosis, or bad breath, and a "bad taste in the mouth" can occur after general anesthesia. Dehydration, breathing dry anesthesia gases, and minor bleeding from oral anesthesia appliances may contribute, as may certain intravenous medications. Good oral hygiene should help rid you of the unpleasant taste. Try mouth wash and spearmint or eucalyptus gums or candies. ...Read more
Could be a host: Of reasons. Best to consult with a dentist if you haven't been to one recently and exercise very good oral hygiene including brushing your tongue. Hope this helps. ...Read more
Infection: This may be a sign that you have an infection and when you turn your head to the left it forces some drainage from the area. You should see your dentist or oral surgeon to have this evaluated. ...Read more
I've had an awful bad taste in mouth for 4 years after living in damp conditions. It's ruined my life in many ways. Tried everything.
See dentist: See dentist. You may have dental disease responsible for your sympotms. ...Read more
Part of the lincoside family. It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
- Talk to a doctor online
- Clindamycin metallic taste in mouth
- Bad tasting saliva in mouth
- Gastritis bad taste in mouth
- Diarrhea and bad taste in mouth
- Dry mouth and bad taste
- Headache bad taste in mouth
- Allergies bad taste in mouth
- Dizziness and bad taste in mouth
- Ketosis bad taste in mouth